Generic Drug Company Recalls Pain Medicine With Hydrocodone

Generic drug company Watson Pharmaceuticals announced it is recalling two lots of a drug that contains hydrocodone and acetaminophen. The pills may contain doses of the medicines that are higher than intended, Reuters reports.

The voluntary recall follows a patient complaint that the pills were darker and thicker than usual. The recalled pills are supposed to contain 10 milligrams of hydrocodone and 500 milligrams of acetaminophen.

Too much hydrocodone can lead to sedation and breathing problems. Too much acetaminophen can cause liver damage, especially in patients who are taking other products containing acetaminophen, as well as patients with existing liver problems and those who have more than three alcoholic drinks a day.

In a news release, Watson said no reports of injuries related to the recalled products have been received to date.

One Response to Generic Drug Company Recalls Pain Medicine With Hydrocodone

  1. Aubrey Madrona | November 12, 2013 at 2:48 am

    It is also said that it shouldn’t be taken with Tylenol or Acetaminophen. Hydrocodone may be habit-forming and should be used only by the person it was prescribed for.

Leave a Reply

Please read our comment policy and guidelines before you submit a comment. Your email address will not be published. Thank you for visiting Join Together.

Required fields are marked *


*

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <strike> <strong>